# SDR AALA202301091814

- Difficulty date: January 3, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 25,446 hours, 12,017 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL RIGHT TANK PUMP 1 LOW PRESSURE ECAM MESSAGE DURING DESCENT. INNER TANK HAD 3160 POUNDS OF FUEL. **SUPPLEMENTAL REPORT FOR AALA202301061814: MAINTENANCE FOUND RELAY / CONTACTOR 18QA TO BE AT FAULT AND REPLACED IT PER TSM28-21-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
